Odontogenic Infections

Samaranayake, LP (1984) Odontogenic Infections. British Dental Journal, 157 3: 84-84.

Author Samaranayake, LP
Title Odontogenic Infections
Journal name British Dental Journal   Check publisher's open access policy
ISSN 0007-0610
Publication date 1984-01
Sub-type Letter to editor, brief commentary or brief communication
Volume 157
Issue 3
Start page 84
End page 84
Total pages 1
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Wed, 12 Feb 2014, 08:53:16 EST by System User on behalf of Scholarly Communication and Digitisation Service